# SDR 9519569983

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Moisture Contam
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EPR AND N1 WERE FLUCTUATING ON POWER LEVER CHANGES AFTER DEPARTURE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED THE FCU MOISTURE TRAP.  SUBSEQUENT RUNUP WAS SATISFACTORY.
